# SDR HEEA084448

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206031564003
- Condition: Worn
- Location: Link Mount
- Component: Link
- Component part number: 206031589001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSMISSION MOUNT LINK HAS WORN BEARINGS. REPLACED 4, 206031564003 BUSHINGS DUE TO CORROSION AND BEARING 206031590003 DUE TO WORN.    REPAIRED.
